Exceptional units in a family of quartic number fields

Niklasch, G. and Smart, Nigel P. (1998) Exceptional units in a family of quartic number fields. Mathematics of Computation, 67 (222). pp. 759-772. ISSN 0025-5718. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1090/S0025-5718-98-00958-2

Abstract

We determine all exceptional units among the elements of certain groups of units in quartic number fields. These groups arise-from a one-parameter family of polynomials with two real roots.

Item Type: Article
Uncontrolled keywords: Exceptional units, Baker's method, diophantine approximation
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: M.A. Ziai
Date Deposited: 29 Mar 2009 11:32
Last Modified: 25 Jun 2014 08:37
Resource URI: https://kar.kent.ac.uk/id/eprint/17475 (The current URI for this page, for reference purposes)
  • Depositors only (login required):